Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Cough, bumps allover the neck and face. Should medication be taken for this condition?

My son and I both have a cough, which we have had for maybe 5 days now. Now we are breaking out all over our neck and face with tiny flesh toned bumps that feel like sandpaper. We haven t had a sore throat so I have refrained from going to the doctor and treated our cough at home with prescription cough medicine from the past. Should we be seen for the rash?
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

Welcome in H.C.M.

Regarding your cough and erruptions over face, and similar condition of your son it appears as both of you are having some erruptive fever, most of the times these are viral but they are contageous and may spread to other via air currents.

My suggestion is please consult your physician for physical examination, necessary investigations and finally treatment as to avoid complications.


Answered: Wed, 16 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor